# SDR WX0A2025070732487

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 56,820 hours, 35,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) FLASHLIGHT AFT RIGHT NOT BLINKING / REMOVED AND INSTALLED, AND REPLACED BATTERY ON FLASHLIGHT ON AFT RIGHT FA SEAT REF CMM 25-60-02. OP'S CHECK GOOD. "
